# SDR DALA2015110506741

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP, BS 1451 BETWEEN LONGERON 1 - 3L, A/A, CARD 23, ZONE 61.  FRAME CLIP WAS REPLACED IAW SRM 51-30-5, 51-10-2, 51-10-3, PAR 14 AND 21, AND DWG 9911860 RE, LT LENGTH CRACK: .190".
